# SDR SWIA202054177

- Difficulty date: October 23, 2020
- Submitted: November 24, 2020
- Operation: Air carrier
- Aircraft: N223JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7892
- Aircraft time: 36,603 hours, 36,375 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Fitting
- Part number: 600240431
- Condition: Corroded
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL ON JOB 27892105 OP 55 CAMP 21695782, FOUND RT ELEVATOR LEADING EDGE HINGE FITTING ASSEMBLY P/N 600-24043-1 AT ES16.52 TO HAVE PITTING CORROSION IN BEARING BORE.  REPLACE HINGE FITTING ASSEMBLY.  C-CHECK RO 11/21/2020.  REMOVED AND REPLACED RT ELEVATOR LEADING EDGE INBOARD HINGE FITTING ASSEMBLY P/N 600-24043-1 AT ES16.52, REF BOMBARDIER DWG, CRJ 200 SRM.
